# SDR P5CA9601189

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER WING SKIN RT AT STA WS 720 STA 20 AREA.  CORROSION REMOVED AND TREATED PER SRM 51-10-01, FOUND WITHIN LIMITS PER SRM 57-10-01.
